# SDR CALA2021021500177

- Difficulty date: February 15, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 105,071 hours, 10,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - AFT ZONE LH CEILING EMERGENCY LIGHT FOUND DIM REF NR LP 9130270 DR L4 EMER LT PWR SUPPLY M33407 BATT PACK REPLACED AND TESTED NO RMAL AS PER AMM 33-51-06.
